Vol. 28, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Games with unique solutions that are nonconvex

William Franklin Lucas

Vol. 28 (1969), No. 3, 599–602
Abstract

In 1944 von Neumann and Morgenstern introduced a theory of solutions (stable sets) for n-person games in characteristic function form. This paper describes an eight-person game in their model which has a unique solution that is nonconvex. Former results in solution theory had not indicated that the set of all solutions for a game should be of this nature.

Mathematical Subject Classification
Primary: 90.70
Milestones
Received: 26 June 1967
Published: 1 March 1969
Authors
William Franklin Lucas